D. E. Panayotounakos

Articles in Scholarly Journals [Incomplete List]

  1. General Solutions of the Nonlinear PDEs Governing the Erosion Kinetics
    Mathematical Problems in Engineering, vol. 8, no. 1, pp. 69–85, 2002
  2. Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Series solutions, convergence and results
    Mathematical Problems in Engineering, vol. 3, no. 6, pp. 481–501, 1998
  3. Nonlinear unsteady supersonic flow analysis for slender bodies of revolution: Theory
    Mathematical Problems in Engineering, vol. 3, no. 3, pp. 217–241, 1997
  4. A new technique in constructing closed-form solutions for nonlinear PDEs appearing in fluid mechanics and gas dynamics
    Mathematical Problems in Engineering, vol. 2, no. 4, pp. 301–318, 1996